Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Intense pain, light swelling, large bump under skin with warmness at the site of bruises post a week of impact. Reason?

Hi...i have a bruise on my thigh kind of large my motorcycle fell i was trying to keep it from hitting the ground. But instead it bumpd my leg really hard. That was a week ago...but now there is still a lot of pain, light swellingm as well a vert large lump under the skin, and i feels very warm when i touch that area, like a fever ....what could this be?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
You might have developed haematoma,collection of blood.
Sometimes,it gets infected and lead to pain,fever.
Please consult a surgeon and get an ultrasound of that area.
If there is any collection,it has to be drained.Then,antibiotics and anti inflammatory medicines have to be taken.
Do not worry.
It can be treated.
Wish you speedy recovery.

Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor